# SDR DL72S960502

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1235/1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, TORQUE BOX WEB CRACKED .50 INCH AT STA 1235, LT, AND .1250 INCH AT STA 1263 RT.  REPAIRED PER MM 53-11-0.
